[Explosion de solutions d'équations hyperboliques quasi linéaires avec
Le but de cet article est d'étudier un problème aux limites initial et homogène défini par une équation hyperbolique quasi linéaire avec un
The aim of this paper is to study an initial and homogeneous boundary value problem to a quasilinear hyperbolic equation with a
Accepté le :
Publié le :
Mots-clés : Quasilinéaire hyperbolique, Explosion en temps fini, Énergie initiale positive
Bin Guo 1, 2 ; Wenjie Gao 1
@article{CRMECA_2014__342_9_513_0, author = {Bin Guo and Wenjie Gao}, title = {Blow-up of solutions to quasilinear hyperbolic equations with $ p(x,t)${-Laplacian} and positive initial energy}, journal = {Comptes Rendus. M\'ecanique}, pages = {513--519}, publisher = {Elsevier}, volume = {342}, number = {9}, year = {2014}, doi = {10.1016/j.crme.2014.06.001}, language = {en}, }
TY - JOUR AU - Bin Guo AU - Wenjie Gao TI - Blow-up of solutions to quasilinear hyperbolic equations with $ p(x,t)$-Laplacian and positive initial energy JO - Comptes Rendus. Mécanique PY - 2014 SP - 513 EP - 519 VL - 342 IS - 9 PB - Elsevier DO - 10.1016/j.crme.2014.06.001 LA - en ID - CRMECA_2014__342_9_513_0 ER -
Bin Guo; Wenjie Gao. Blow-up of solutions to quasilinear hyperbolic equations with $ p(x,t)$-Laplacian and positive initial energy. Comptes Rendus. Mécanique, Volume 342 (2014) no. 9, pp. 513-519. doi : 10.1016/j.crme.2014.06.001. https://comptes-rendus.academie-sciences.fr/mecanique/articles/10.1016/j.crme.2014.06.001/
[1] Regularity results for stationary electrorheological fluids, Arch. Ration. Mech. Anal., Volume 164 (2002), pp. 213-259
[2] Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Mathematics, vol. 2017, Springer-Verlag, Heidelberg, Germany, 2011
[3] Electrorheological Fluids: Modelling and Mathematical Theory, Lecture Notes in Mathematics, vol. 1748, Springer, Berlin, 2000
[4] Existence of a solution of the wave equation with nonlinear damping and source terms, J. Differ. Equ., Volume 109 (1994), pp. 295-308
[5] Existence, uniqueness and blowup for hyperbolic equations with nonstandard growth conditions, Nonlinear Anal., Volume 93 (2013), pp. 62-77
[6] Wave equation with
[7] Singular phenomena of solutions for nonlinear diffusion equations involving
[8] Eigenvalue problems for anisotropic quasilinear elliptic equations with variable exponent, J. Math. Anal. Appl., Volume 340 (2008), pp. 687-698
[9] Instability and nonexistence of global solutions to nonlinear wave equations of the form
Cité par Sources :
☆ The project is supported by NSFC (11271154, 11301211), by Fundamental Research Funds of Jilin University (450060501317) and by the 985 program of Jilin University.
Commentaires - Politique